# SDR SWAA2025061681695

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 23,694 hours, 12,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L2 DOOR ASSIST HANDLE NEEDS SECURED.  SECURED L2 DOOR ASSIST HANDLE IAW B737-800 AMM 52-13-31-400-802-NG STEP 3.G.(2).  SECURED L2 DOOR ASSIST HANDLE IAW B737-800 AMM 52-13-31-400-802-NG STEP 3.G.(2).
